# SDR DALA2024011900806

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 715-728
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP WEB (BELOW) BTW STA Y=715 TO STA Y=728 AT PASSENGER CABIN. SUMMARY OF NRC 00376: CUSP WEB (BELOW) BTW STA Y=715 TO STA Y=728 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 51-41-02-0G AND 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0160778)
